| Model Number |
VTICM5_ 12.6 (-9.00/ 2.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6- investigation type code: 4110- lens work order search-no similar complaint event(s) within associated lots were found.H11- manufacturer narrative: secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced a low vault.The lens was repositioned, but that did not resolve the problem.In a separate surgery the lens was exchanged with the same model/longer length, and the problem was resolved.